Jump to content
rupa

Helping 82 year old to taper

Recommended Posts

rupa

Help Please

 

I am going to take care of an 82 year old healthy lady, who is only suffering from parkinsons , which shows right leg out of order.

Medicines are of no use.

As she is facing severe side effects due to medication.

She is using 4 times a day.

My query is how to taper the drug which is multiple times a day?

Please help ASAP.

 

Share this post


Link to post
ChessieCat

It is very kind that you wish to assist someone to reduce their drug/s.  However, it is very difficult to work through a 3rd party.  SA only does this in exceptional circumstances.

 

Is this lady able to join as a member so that we can assist her directly?

Share this post


Link to post
Altostrata

rupa, you will have to find out what drugs this person is taking. If she's taking drugs for Parkinson's, we probably can't help taper those.

 

Have you gone with her to her doctor to discuss minimizing drugs?

Share this post


Link to post
rupa
On 15 August 2019 at 7:39 AM, ChessieCat said:

It is very kind that you wish to assist someone to reduce their drug/s.  However, it is very difficult to work through a 3rd party.  SA only does this in exceptional circumstances.

 

Is this lady able to join as a member so that we can assist her directly?

I Will ask her ,Mam Chessie.

No multiple drugs .

 

Share this post


Link to post
rupa
On 15 August 2019 at 9:50 AM, Altostrata said:

rupa, you will have to find out what drugs this person is taking. If she's taking drugs for Parkinson's, we probably can't help taper those.

 

Have you gone with her to her doctor to discuss minimizing drugs?

Mam Alto, 

She is using one medicine for 4 times a day.

She tried discontinuing, lack of knowledge about coping up with withdrawal , led to that doctor again. 

He raised her dose 4 times more from the beginning dose.

She is in 30 mg for each dose in a day.

Wednesday, I will know the tablet name.

Her digestive system, and sleep effected with this med.

She is suffering frequent urination.

She is feeling hunger but could not able to eat .

No BP No Diabetis.

She is a healthy lady.

She is strong.

If any chance we could help her to taper, she will live more than 100.

 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...